Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnant, suffering with anemia, tiredness, dizziness, disturbed sleep, diarrhea, anxiety in legs, nose bleeds. Advise?

I m 6 months pregnant and I have anemia . I been feeling really tired lately and dizzy and feeling weak. I have dirreah and have lost my appetite . I have trouble concentrating on things specially when I m driving and I can t sleep at night do the fact that I have tingly kind of annoying anxiety feeling on my legs. I get constant nose bleeds that last for a long time. my tingly anxiety feelings on the leg I had it for years now it s just worst I can t sleep now. can you help me
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Anemia during pregnancy should be corrected first, with the help of ur doctor and ofcourse with proper diet.Anemia is probably the reason for most of ur complaints. in addition pregnancy state itself will exaggerate anxiety. Take adequate rest. Listen to good music.Get the help of your elders, Mom or mother in law or any good soul.Think positively, enjoy being pregnant, enjoy motherhood.All the best
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor